AAM  >> Vol. 5 No. 3 (August 2016)

    高阶非线性分数次边值问题正解的唯一性
    The Uniqueness of Positive Solutions for Higher Order Boundary Value Problem

  • 全文下载: PDF(310KB) HTML   XML   PP.416-420   DOI: 10.12677/AAM.2016.53052  
  • 下载量: 1,000  浏览量: 1,437   国家自然科学基金支持

作者:  

王杰,周晨星:长春师范大学数学学院,吉林 长春

关键词:
高阶方程不动点定理正解唯一性Higher Order Equation Fixed-Point Theorem Positive Solution Uniqueness

摘要:

本文利用偏序集上的不动点定理结合相关格林函数的性质研究了一类高阶非线性分数次多点边值问题正解的唯一性,我们的结果弥补了已有文献中的相关结论。

In this paper, using the fixed-point theorem in partially ordered sets and the properties of the Green function, the uniqueness of positive solutions to the higher order boundary value problem is obtained. Our results make up the related conclusion in the existing literature.

文章引用:
王杰, 周晨星. 高阶非线性分数次边值问题正解的唯一性[J]. 应用数学进展, 2016, 5(3): 416-420. http://dx.doi.org/10.12677/AAM.2016.53052

参考文献

[1] Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006) Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Vol. 204. Elsevier, Amsterdam.
[2] Wang, L. and Zhang, X. (2014) Existence of Positive Solutions for a Class of Higher-Order Nonlinear Fractional Differential Equations with Integral Boundary Conditions and a Parameter. Journal of Applied Mathematics and Computing, 44, 293-316.
http://dx.doi.org/10.1007/s12190-013-0694-9
[3] Ji, Y., Guo, Y., Qiu, J. and Yang, L. (2015) Existence of Positive Solutions for a Boundary Value Problem of Nonlinear Fractional Differential Equations. Advances in Difference Equations, 13, 1-11.
[4] Han, Z., Lu, H. and Zhang, C. (2015) Positive Solutions for Eigenvalue Problems of Fractional Differential Equation with Generalized p-Laplacian. Applied Mathematics and Computation, 257, 526-536.
http://dx.doi.org/10.1016/j.amc.2015.01.013
[5] Henderson, J. and Luca, R. (2015) Nonexistence of Positive Solutions for a System of Coupled Fractional Boundary Value Problems. Boundary Value Problems, 2015, 138.
http://dx.doi.org/10.1186/s13661-015-0403-8
[6] Caballero Mena, J., Harjani, J. and Sadarangani, K. (2009) Existence and Uni-queness of Positive and Nondecreasing Solutions for a Class of Singular Fractional Boundary Value Problems. Boundary Value Problems, 2009, Article ID: 421310.
http://dx.doi.org/10.1155/2009/421310
[7] Harjani, J. and Sadarangani, K. (2009) Fixed Point Theorems for Weakly Contractive Mappings in Partially Ordered Sets. Nonlinear Analysis: Theory, Methods & Applications, 71, 3403-3410.
http://dx.doi.org/10.1016/j.na.2009.01.240
[8] Nieto, J.J. and Rodríguez-López, R. (2005) Contractive Mapping Theorems in Partially Ordered Sets and Applications to Ordinary Differential Equations. Order, 22, 223-239.
http://dx.doi.org/10.1007/s11083-005-9018-5